How long have you been on the thyroid medication? The cytomel could give you the hot feeling, if the dosage is too high, but 5 mcg is a pretty small dose, as is 25 mcg levo. It does take time for the medication to build in your system and it's not unusual for symptoms to worsen or for new ones to show up, as your body adjusts to the medication.
Please post the actual results of your thyroid tests and be sure to include reference ranges, which vary lab to lab. Often, being "in range" isn't right for the patient, but we can't tell without seeing the labs.
Firbromyalgia is a set of non-specific symptoms for which there is no explanation; typically, the symptoms are alleviated once the patient is on adequate thyroid hormones. Depression is also a symptom of hypothyroidism.
One thing that should be considered is Effexor can cause serotonin syndrome.
Thank you for your suggestions! I am getting a blood test today and when I get the results, I will post my numbers.
Will look forward to seeing your results and don't forget the reference ranges.
Yes, the Effexor could have something to do with your sweating, as well.